# SDR FDEA201204141400

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 65,349 hours, 14,730 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Motor
- Condition: Failed
- Location: Stab Trim
- Part time: 32,685 hours, 8,602 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, FOLLOWING BY HYD 3  FAIL DURING GEAR EXTENSION.  RT  IAW CREW DEBRIEF THERE HYD QTY WAS 1.8 TO 1.4 IN  SYS 3 UNTILL GEAR EXTENSION THEN WHEN TO ZERO.   THEY HAD TO MANUAL EXTEND LAND GEAR.  REMOVED RT HORIZ STABILIZER TRIM MOTOR REF MM 27-43-30-4.   REMOVED RT HORIZ STAB TRIM MOTOR REF MM 27-43-30-4.  INSTALLED RT HORIZ STAB TRIM MOTOR REF MM 27-43-30-4.  OPS CHECKS GOOD. NO LEAKS NOTED.  FACT PREMATURE REMOVAL/INSTALLATION.
